MAUDE Adverse Event Report: ENCORE MEDICAL L. P. RSP; GLENOID, HEAD W/RETAINING SCREW, RSP, 36MM, NEUTRAL

ENCORE MEDICAL L. P. RSP; GLENOID, HEAD W/RETAINING SCREW, RSP, 36MM, NEUTRAL
Model Number 533-08-000
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
3rd revision surgery - due to subluxation.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as subluxation.The previous surgery and the surgery detailed in this event occurred 1 year and 1 month apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to subluxation.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, patient bone deterioration, prolonged overhead activities, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
RSP
Common Device Name
GLENOID, HEAD W/RETAINING SCREW, RSP, 36MM, NEUTRAL
Manufacturer (Section D)
ENCORE MEDICAL L. P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key11632168
Report Number1644408-2021-00299
Device Sequence Number3648720
Product Code PHX
UDI-Device Identifier00190446257738
UDI-Public(01)00190446257738
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2024
Device Model Number533-08-000
Device Catalogue Number508-36-101
Device Lot Number869C2460
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer05/03/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-36-101, LOT 869C2460.; 509-02-036 LOT 955W1019.; 509-02-036, LOT 955W1019.; 533-08-000 LOT 004Y1010.; 508-36-101, LOT 869C2460; 509-02-036, LOT 955W1019
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR